# SDR SWAA2018082024306

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 50,104 hours, 29,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BARS STOWAGE CLIPS OUT OF ADJUST.  ADJUSTED STOW CLIPS PER SIP.
